Local existence of solutions of the free boundary problem for the equations of compressible barotropic viscous self-gravitating fluids

Volume 26 / 1999

G. Ströhmer, W. Zajączkowski Applicationes Mathematicae 26 (1999), 1-31 DOI: 10.4064/am-26-1-1-31

Abstract

Local existence of solutions is proved for equations describing the motion of a viscous compressible barotropic and self-gravitating fluid in a domain bounded by a free surface. First by the Galerkin method and regularization techniques the existence of solutions of the linearized momentum equations is proved, next by the method of successive approximations local existence to the nonlinear problem is shown.

Authors

  • G. Ströhmer
  • W. Zajączkowski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image